# SDR P5CA0300800

- Difficulty date: January 29, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE DECK CRACK ON F/S 520 RT BETWEEN STR 7 TO 10A.  DAMAGED AREA TRIMMED OUT, REINFORCED AREA WITH SEGMENT AND SPLICE STRAP.
